# SDR SWIA201334692

- Difficulty date: September 18, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 20,450 hours, 18,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 8D INOPERATIVE.  FLT#4696 RESECURRED LOOSE CONNECTION ONTO SEAT 8D FLOOR LEVEL E-EXIT SIGN.
